Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the correspondence between space sextic curves and plane quartics in four-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 32 (1926), 156-158
DOI: https://doi.org/10.1090/S0002-9904-1926-04172-0
MathSciNet review: 1561178
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04172-0

American Mathematical Society